# SDR YENA2022040100322

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 78,108 hours, 28,090 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#108, MBJ-EWR. 'DIRTY SOCK SMELL. SUSPECT PACK 2 OR ENGINE 2 WITH ENG RUN IN JAMAICA; REF. LOG PAGE 3270652 ITEM 1 & 2 (PERFORMED HOT PACKS BURN AND DECONTAMINATION AND INSPECTION OF THE APU, ENG #1 AND #2 FOR OIL EVIDENCE IAW STM 05-50-00-810-831-A. FALLOW 05-50-00-810-831-A CORRECTIVE ACTION TYPE 3 REMOVED OIL OD. THE ENG 2 FOUND AT 23 QTS AND BRING IT DOWN TO 21 INSPECTED DE-OIL AND FOUND A SMALL LEAK 30 MINUTES AFTER ENG OFF REF INFO NOTICE 2017-TO15I DE-OILER REMOVED INSTALLATION REQUIRED. REMOVED AND REPLACED HEPA FILTER IAW AMM 31-21-41 A/CODOR LEVEL 2), AND LOG PAGE 3270655 ITEM 1 (INSTALLED ENG #2 MATING RING IAW AMM 72-60-29 INSTALLED ENG #2 SEAL ASSY IAW AMM 72-60-31 INSTALLED ENG #2 GEARBOX BREATHER OUTLET DUCT IAW AMM 72-61-49 PERFORMED ENG #2 IDLE RUN IAW AMM 71-00-00 ALL OPS CHECK SAT LEAK CHECK SAT) FOR CORRECTIVE ACTION.'
